WIAS Preprint No. 440, (1998)

Nonlinear equations in non-reflexive Banach spaces and strongly nonlinear differential equations



Authors

  • Soltanov, Kamal N.
  • Sprekels, Jürgen

2010 Mathematics Subject Classification

  • 35J65 35K60 35A05

Keywords

  • Fully nonlinear PDEs, strongly nonlinear elliptic and parabolic problems, nonlinear equations in non-reflexive spaces, existence results, weak solutions

Abstract

In this paper, we study strongly nonlinear degenerate elliptic and parabolic equations of the form F(x,u,Du,...,D(2m-1)u,Lu) = 0 and ut = F(x,t,u,Du,...,D(2m-1)u,Lu), respectively, where L is a linear operator of the derivatives of highest (i.e., of 2m-th) order. Under very weak restrictions on the growth of F with respect to the derivatives of u, existence results for weak solutions are proved. These existence results are based on general solvability results for nonlinear operator equations in Banach spaces which will be proved in this paper.

Appeared in

  • Adv. Math. Sci. Appl., 9 (1999), No. 2, pp. 939-972

Download Documents